My doc gave me an rx for Lyrica a few weeks ago to help with the neuropathy. I posted on the mailing list to get an idea of what kinds of side effects others had experienced when they used it. Mostly, I’d say they were not very positive responses. Almost everyone quit taking Lyrica because of side effects such as edema. One patient’s experience was pretty severe. I won’t be taking it. My PN isn’t present 100% of the time (although the numbness is). I’ll just take tramadol or some other medication PRN.
The issue is that I plan on making a very long trip out of the country in the spring. The PN is worse when I can’t either be moving or have my legs up, so I was concerned about taking an extremely long flight. It might just be best for me to be prepared with some vicodin (someone recommended this). Once I’m there, I’ll just need a good night’s sleep to recover and all will be well.
If you have any experience with chemo-induced PN, let me know how you handle it.